# SDR 07FDEA05076

- Difficulty date: December 18, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52378014202
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK PIT DOOR SKIN DENTED AT FWD LOWER EDGE.  DENT FOUND TO BE OUT OF LIMITS IAW A310-200 SRM 52-30-00 PAGE 108.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW A310-200 SRM 52-30-00 FIG 206, AND SRM 51-40-21.
